# SDR AALA201509289016

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,000 hours, 20,000 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: D5337060122195
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM MOD, VERTICAL STIFFENER IN RT MAIN WW, BETWEEN FRAME 41 & 41, AT Z-140 IS CRACKED.  REPAIRED ANGLE IAW EO EO5313Y037.
